Solpa-Sinus Tablets 18Pk

€8.50

Code SOLP008

Solpa-Sinus Tablets help to relieve nasal congestion and sinus pain.

Add to Basket
Product Information

Solpa-Sinus, uses a dual ingredient formulation to help relieve nasal congestion when combined with fever, pain, sore throat, sinus pain and headache in the common cold or flu.

  • Fast-acting pain relief
  • Dual action pain relief

How to Use

Adults (including the elderly) and children aged 16 and over: Swallow 2 tablets up to 3 times daily, every 4-6 hours as needed. Do not take more than 6 tablets in 24 hours. Children aged 12 to 15 years: Give 1 tablet every 4-6 hours as needed. Do not give more than 3 tablets in 24 hours.

Ingredients

Ingredients: Paracetamol 500mg. Pseudoephedrine Hydrochloride 30mg.

Delivery Info

We are pleased to offer FREE Next Day delivery to the Republic of Ireland and Northern Ireland on all orders over €40. Delivery for orders under €40 is €4.95. Collection is also available FREE from our stores in Athlone.

View our full Delivery & Collection information?

Returns Policy

We are committed to providing quality products to our customers. If for any reason you are not completely satisfied with any product you have purchased online simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). This is provided the product is unopened and in original condition and the product is eligible for return.

View our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty